If you’ve been prescribed Vyvanse for depression, you may be wondering: How do you know when it kicks in? Here’s what you need to know. Vyvanse is a powerful antidepressant that can cause physical and psychological dependence. A healthcare provider should look for signs of abuse and dependence, as well as for previous addiction. He or she can also explain the differences between physical dependence and drug addiction.
Side effects of Vyvanse
Adverse reactions have been reported in about 6% of patients treated with Vyvanse. However, the frequency of such side effects cannot be reliably estimated, and these events cannot be causally linked to drug exposure. Adverse reactions that have caused discontinuation from Vyvanse treatment are cardiovascular, hepatic, and respiratory, as well as gastrointestinal. Among these, tachycardia, headache, and irritability were the most common.
Other common Vyvanse side effects include increased heart rate and high blood pressure. These may be life-threatening. If you experience any of these symptoms while taking Vyvanse, stop taking it and contact your HCP immediately. In addition, you should avoid certain foods and beverages that may cause an increase in blood pressure or acid in your stomach. Acidic foods and multivitamins should be avoided while on Vyvanse.
Children younger than six years old should not take Vyvanse. It is not recommended for nursing mothers because Vyvanse passes through breast milk. The drug can also cause serious cardiovascular reactions, including increased blood pressure, a rapid heart rate, peripheral vasculopathy, and growth suppression. Pregnant women should avoid taking Vyvanse because it can lead to low birth weight, behavioral changes, and neurological changes in their unborn child.
Signs of overdose
While there are no immediate signs of overdose when taking Vyvansy, some symptoms of a serious overdose can be observed after a short time. A person who has taken a higher dose of Vyvanse will typically experience increased feelings of fatigue and extreme depression. High doses of stimulants can also lead to severe health problems, including the risk of infections. Furthermore, misuse of Vyvanse can lead to permanent mental changes and mental disorders.
Overdose is a potentially deadly event with Vyvanse, and it’s very easy to overdose on this prescription drug. If used excessively, Vyvanse can lead to kidney damage and even liver damage. If abused, Vyvanse is addictive and can even cause death if taken in large enough doses. Symptoms of Vyvanse overdose must be recognized immediately to protect yourself and others.
Signs of addiction to Vyvanse
There are several signs of addiction to Vyvanse. Withdrawal symptoms include irritability, sleep difficulties, anxiety, and depression. People taking Vyvanse for legitimate medical reasons are also at risk for addiction. Symptoms of withdrawal can include a recurrence of symptoms and trouble concentrating. Abrupt cessation of Vyvanse use may lead to serious consequences, including life-threatening overdose.
A physical dependence to Vyvanse may occur when it is used at higher than recommended doses. It’s most likely to happen when a person uses it recreationally or resumes using high doses. Other signs of substance abuse include dilated pupils, reduced appetite, and irritability. A person may exhibit physical symptoms associated with overdose, such as muscle pain and nausea. They may also have hallucinations, confusion, or changes in blood pressure.
Another sign of addiction to Vyvanse is paranoia, secretiveness, and restlessness. Vyvanse is a prescription stimulant drug that is often prescribed to treat binge eating disorders and attention deficit hyperactivity disorder. While it’s safe to use it for medical purposes, it can also be abused and lead to severe health problems, including heart failure and overdose. There are many options for treatment and recovery, including natural remedies and holistic approaches.
Symptoms of a Vyvanse overdose
A Vyvanse overdose can have potentially fatal consequences. People who have heart problems or pre-existing mental health conditions are more likely to overdose. A Vyvanse overdose is also a sign of a larger problem with drug addiction. Emergency medical care should be sought immediately. If you suspect an overdose, call poison control or take the person to an emergency room.
If you or a loved one has ingested this medication, get to a hospital immediately. Then, check into a medical detox and begin your recovery. Do not mix Vyvanse with other substances as this will decrease your chances of survival. Also, do not mix Vyvanse with alcohol or other drugs. If you are a recovering addict, you may experience severe withdrawal symptoms and relapse after stopping the medication.
The amount of Vyvanse needed to cause an overdose is based on the amount taken and the frequency of use. People who take Vyvanse regularly may develop a tolerance to the drug, making it easier to accidentally take too much the next time. Furthermore, it is best to get treatment for Vyvanse addiction immediately. The recovery process is complicated, but the treatment is possible.